Jevtana Forums

Recently active Jevtana forums and community discussion threads. Post your question or story about Jevtana and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Jevtana and shortness of breath

I have received at least four Jevtana infusions and my onconologist is letting me rest now. I have many of the side effects listed, but the most disconcerting is the shortness of breath and fatigue. I can only walk a few feet or be involved in minimal exertion and I am gasping for air. I use pursed-lip breathing which helps. I have advanced prostate cancer with bone metastases. Does anyone know when the the "shortness of breath" episodes will end after no longer infusing Jevtana over a period of months? Thank you for your response. ## Has your Oncologist given you any ideas on how long it may last? The information available in these medications is usually very limited and this one is not exception, as you can see here: ## Verwon, I saw my medical oncologist yesterday (4/11/2012)...

2 REPLIES Updated
Jevtana

I have had Jevtana every 3 weeks since October 2010. My last dose on Monday the 30th of January is by far the worse. Have had developed a cough, and flem before the 30th. Now I am weak, get out of breath, and tired. I have prostate cancer with bone metastases. Is there anyone else onthis treatment?

Updated